# SDR ASAA2023041942954

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,159 hours, 17,423 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250434020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CONTROL LIGHT ILLUMINATED AFTER #1 ENGINE START. GROUNDED - YES. REMOVED AND REPLACED J9 HARNESS. REF B737-800 AMM 73-21-06.
